# SDR AALA202007279009

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LOWER SURFACE  FUEL ACCESS PANEL 540HB COUNTERSINK. REPLACED ACCESS PANEL PER 51-72-11.
